On McShane-Stieltjes Integrals of Interval-valued Functions and Fuzzy-number-valued Functions on Time Scales

Authors

  • Muawya Elsheikh Hamid Faculty of Engineering, University of Khartoum, Khartoum, Sudan

DOI:

https://doi.org/10.29020/nybg.ejpam.v11i2.3200

Keywords:

Fuzzy numbers, (MS) delta integral of interval-valued functions, (MS) delta integral of fuzzy- number-valued functions.

Abstract

In this paper, we introduce the notion of the McShane-Stieltjes (MS) integrals of interval-valued functions and fuzzy-number-valued functions on time scales which are extensions of the McShane (M) integrals of interval-valued functions and fuzzy-number-valued functions on time scales [3] and investigate some of their
properties.

Downloads

How to Cite

Elsheikh Hamid, M. (2018). On McShane-Stieltjes Integrals of Interval-valued Functions and Fuzzy-number-valued Functions on Time Scales. European Journal of Pure and Applied Mathematics, 11(2), 493–504. https://doi.org/10.29020/nybg.ejpam.v11i2.3200